Loading [MathJax]/jax/output/SVG/config.js
Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki, 2024, Volume 64, Number 8, Pages 1366–1387
DOI: https://doi.org/10.31857/S0044466924080034
(Mi zvmmf11806)
 

General numerical methods

Efficient and stable time integration of Cahn–Hilliard equations: explicit, implicit, and explicit iterative schemes

M. A. Botcheva, I. A. Fakhrutdinovab, E. B. Savenkova

a Keldysh Institute of Applied Mathematics, Russian Academy of Sciences, 125047, Moscow, Russia
b National Research Nuclear University Moscow Engineering Physics Institute, 115409, Moscow, Russia
Abstract: To solve the Cahn–Hilliard equation numerically, a new time integration algorithm is proposed, which is based on a combination of the Eyre splitting and the local iteration modified (LIM) scheme. The latter is employed to tackle the implicit system arising each time integration step. The proposed method is gradient-stable and allows one to use large time steps, whereas, regarding its computational structure, it is an explicit time integration scheme. Numerical tests are presented to demonstrate abilities of the new method and compare it with other time integration methods for Cahn–Hilliard equation.
Key words: Cahn–Hilliard equation, gradient-stable schemes, Eyre splitting, local iteration modified scheme.
Funding agency Grant number
Russian Science Foundation 22-11-00203
This work was supported by ongoing institutional funding. E.B. Savenkov’s research was supported by the Russian Science Foundation, grant no. 22-11-00203.
Received: 02.04.2024
Revised: 02.04.2024
Accepted: 02.05.2024
English version:
Computational Mathematics and Mathematical Physics, 2024, Volume 64, Issue 8, Pages 1726–1746
DOI: https://doi.org/10.1134/S0965542524700945
Bibliographic databases:
Document Type: Article
UDC: 519.635
Language: Russian
Citation: M. A. Botchev, I. A. Fakhrutdinov, E. B. Savenkov, “Efficient and stable time integration of Cahn–Hilliard equations: explicit, implicit, and explicit iterative schemes”, Zh. Vychisl. Mat. Mat. Fiz., 64:8 (2024), 1366–1387; Comput. Math. Math. Phys., 64:8 (2024), 1726–1746
Citation in format AMSBIB
\Bibitem{BotFakSav24}
\by M.~A.~Botchev, I.~A.~Fakhrutdinov, E.~B.~Savenkov
\paper Efficient and stable time integration of Cahn--Hilliard equations: explicit, implicit, and explicit iterative schemes
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2024
\vol 64
\issue 8
\pages 1366--1387
\mathnet{http://mi.mathnet.ru/zvmmf11806}
\crossref{https://doi.org/10.31857/S0044466924080034}
\elib{https://elibrary.ru/item.asp?id=75224101}
\transl
\jour Comput. Math. Math. Phys.
\yr 2024
\vol 64
\issue 8
\pages 1726--1746
\crossref{https://doi.org/10.1134/S0965542524700945}
Linking options:
  • https://www.mathnet.ru/eng/zvmmf11806
  • https://www.mathnet.ru/eng/zvmmf/v64/i8/p1366
  • Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Statistics & downloads:
    Abstract page:24
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025